# SDR CALA2020042000857

- Difficulty date: April 19, 2020
- Submitted: April 20, 2020
- Operation: Air carrier
- Aircraft: N81449
- Make and model: Boeing 737924ER
- Aircraft serial: 31651
- Aircraft time: 27,090 hours, 9,703 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MISC EMERGENCY SEAT PROXIMITY, AISLE AND INSIDE & OUTSIDE OVER WING EXIT LIGHTS INOP DURING TEST REMOVED AND REPLACED BATTERY FOR MODULE M1694 AND M1695. R/R M1671 AND BATT. R/ R M 2626. REFF MM 33-51-06-960-806, MM 33-51-06-960-806. M 2626, M 2503 AND M1676 REQUIRE NEW BATTERIES. REMOVEDAND REPLACED THE EMERGENCY LIGHT POWER SUPPLY BATTERY PACKS ON M1676, M2625, AND M2503 PER  AMM 33-51-06-960-805. OPS CHECKS GOOD.
